Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Infant on ear infection medicines, has rash on bottom and around neck. No improvement with medicines. Remedy?

i have a 4 month old daughter.she was diagnosed with an ear infection an placed on cefdirin. my 1an half yr old son also took this a week before her an broke out in an allergic reaction , i told their doctor this an he stilll put my daughter on it for 10 days. two days before she was supposed to finish the meds she broke out in a rash on her bottom an around her neck . i ve saw similiar rashes online an it kinda looks like yeast . ive put nyststin cream, hydrocortizone cream, johnsons 2 in 1 cream,an a&d ointment nothing is working what could it be an what can i do??
Asked On : Fri, 25 Jan 2013
Answers:  2 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thank you for your query.

The rash is unlikely to be a reaction to the medicine as the reaction would present earlier than 8 days after the course has been started. As you have applied virtually every sort of a cream it is very difficult to suggest a ready solution to the rash. I suggest that you stop all ointments for a day or two and then apply only nystatin cream.

I hope I have answered to your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Fri, 25 Jan 2013
I find this answer helpful
Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query.
As you said your child was having rash on 8th day,it is unlikely to be drug reaction which usually starts immediately.
I suggest you not to do any self medication,these rashes need to be examined by a that proper treatment is given,
In the meantime apply only calamine lotion.

Wishing your child good health.
God bless.
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor